# SDR DXTA2012082105099

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 3,184 hours, 1,947 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38005761
- Part serial: P269
- Condition: Odor
- Part time: 9,404 hours, 8,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN AND COCKPIT, ISOLATED PACS FOR 10 MINUTES BUT COULD NOT TELL ANY DIFFERENCE.  FOUND APU LEAKING OIL FROM INLET.  INSTALLED REPAIRED APU IAW MM 49-10-00.  OPS AND LEAK CHECKED GOOD.
